# SDR GTIA2023111437605

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,789 hours, 3,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT,FA REPORTED DIRTY SOCK SMELL BEFORE LANDING-PERFORMED OPS CHECK PER TSM 05-50-810-831,RUN BOTH PACKS.NO SMELL NOTED.NO OTHER DEFECTS NOTED AT THIS TIME.MOC #112115
